MathSciNet Relay Station
MathSciNet bibliographic data
MR1501679 12E05
McCoy, Neal H. On the resultant of a system of forms homogeneous in each of several sets of variables. Trans. Amer. Math. Soc. 35 (1933), no. 1, 215–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement